# SDR JBXA000264

- Difficulty date: April 15, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N314ML
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 562 hours, 307 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SYSTEM-A HYDRAULICS DECREASED FROM 103 PERCENT TO 55 PERCENT INFLIGHT, RETURNED TO BASE.  UPON INSPECTION OF NR 1 ENGINE HYDRAULIC PUMP, FOUND QUICK RELEASE FITTING LOOSE, CAUSING LOSS OF FLUID.  RESECURED QUICK RELEASE FITTING ON NR 1 ENGINE DRIVEN PUMP.  SERVICED SYSTEM-A HYDRAULICS AND OPERATIONALLY CHECKED PUMP IAW BOEING AMM 29-11-11, OPS CHECKED GOOD AND NO LEAKS NOTED.
